# SDR 9903279913

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TWO CRACKS ON SEAT TRACK FITTING FS 617.  REPAIRED PER EA 99-164490 (P/N 3916212-502).
